# SDR UALA2011111006144

- Difficulty date: November 9, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 61,835 hours, 8,764 cycles
- Engine: Pwa PW40903
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 4917711
- Part serial: 10534
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER A CHECK JC 2-2020B, MAINT MESSAGE REVIEW FOUND MAINT MSG 27-14008 PFC (CTR) LANE 3 HAS A FAULT HAS OCCURED MORE THAN ONCE IN LAST 5 FLT LEGS.  :T/S PER FIM27-02 TASK 937, LANE WON'T RESET, TRIED NEW PFC BUT INCOMPATABLE OPS SOFTWARE INSTALLED, CAN'T DATA LOAD OPS SOFTWARE WITH LANE FAULT AND CAN'T RESET LANE FAULT WITH INCOMPATABLE OPS SOFTWARE, NEED NEW PFC WITH OPS SOFTWARE P/N 2762-PFC-741-00 ALREADY INSTALLED.  INSTALLED NEW "CTR PFC" P-N 49-177-12 MR27027 DASH-34 AND THIS "PFC" FAILS "LRU & LANE RESET", ALSO UNABLE TO LOAD CORRECT OPS SOFTWARE 2762-PFC-741-00 ON THIS NEW "CTR PFC" PER AMM.
